Is this going to go away? I'm terrified (Photo)
1 year ago
I got restalyne on wensaday at 130 with a cosmetic plastic surgeon when he was done my lips looked looked beautiful I love them and now it's 12:45 n I have a huge upper lip I have to go bx to work on Friday will it go away. I can't leave home I feel horrible and I'm regretting it it is my first time he didn't tell me to add ice he said I wouldn't look bad and nobody would notice n it really bad HELP! I also noticed he added more on the top lip than the bottom lip
Doctor Answers 3
Hi ~ Great question and thank you for sharing your photos. It is very common to get significant swelling after lip injections. We tell our patients to expect significant swelling in the first 24-48hrs after injections. I would continue to wait for the swelling to resolve and not do anything until 10 -14 days. You will likely see the swelling go down during that time. Good luck!
This can be reversed with hyaluroindase, however i suggest waiting 2-3 weeks before deciding as the swelling and bruising will go down. Best, Dr. Emer.
It is not unusual for swelling and even significant swelling to occur after lip injection although it appears at the moment that there may be too much in the upper lip. give it another couple of days, apply ice for 24 hours then warm compressed and it should look a lot better
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.